# SDR UIEA2023052500522

- Difficulty date: June 3, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N5167A
- Make and model: Boeing 737-83N
- Aircraft serial: 32663
- Aircraft time: 62,423 hours, 28,177 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX CABIN FWD ENTRY AREA WL 208.1 AT LBL 60, BETWEEN BS 332.1 AND BS 294.5 SIDE BEAM WITH CRACK.( PERFORMED PERMANENT REPAIR ON LOWER MAIN SILL INNER CHORD FWD ENTRY AREA AT BWL 208.1, LBL 60 AT BS 303.9 DUE TO CRACK I/A/W COOPESA E.O #COO-EO-2023-17712-R00 DATED: MAY/10/2023, APPROVED AND DOCUMENTED ON FAA FORM 8100-9 DATED MAY/17/2023. NOTE: FIRST AND SECOND STAGE APPROVAL (APPROVAL FOR STATIC STRENGTH AND INSPECTION THRESHOLD). NEW FAA APPROVED DATA WITH INSPECTION REQUIREMENTS MUST BE ISSUE PRIOR OF 50.000 FC / FH: 62.423 ; FC: 28.177 ON MAY/18/23 )
